Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe constipation since treatment for diverticulitis, have severe fatigue and night sweats. Cause?

I had a a bad bout with diverticulitis a week ago. Hospitalized 24hrs, got IV flagyl amd cipro and sent home with both. Flagyl 500 mg every 8hrs cipro 500 mg every 12 hrs. As well as a low fiber diet. Since have been terribly constipated and my the night sweats . Was told to take mir a lax and Phillips 2x a day for relief but really no relief after two days. Although almost pain free very tired from night sweats and scared as to why constipated and such high meds. I think I have had episodes before of this issue but nothing flared up like this time. Have had three CT scans with contrast in one yr for pain and a kidney stone and this one showed the diverticulitisthis time in ER. So funny did not show up before.
Asked On : Tue, 23 Oct 2012
Answers:  0 Views:  87 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor